# SDR TWAA9809704

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 2 EACH CRACKS AT STA 200, LONGERON 4L.  REMOVED AND REPLACED 4L LONGERON FROM STA 128 TO STA 229.  INSTALLED LONGERON REPAIR SPLICE AT STA 190, L4L, PER SRM 53-02, FIG 18. TOTAL TIME:  77,783 HOURS.  TOTAL CYCLES:  84,471. (X)
